iv'e been reading quite a few replys about a lot of people with f.n.d. as i posted earlier with my partner 's condition , she had another visit to the g.p. yesterday arranged by her very close friend,
her own docter was away on holiday so my partner's close friend had organised to see another docter ,.
we a pleased to hear that this doctor was so taken back by the amount of tablets that she was on ,so as of yesterday she has started too decrease the amount of 36 per day so over the next 3 weeks she will knocking out at least 1/2 of them ,, her own doctor just kept on perscribing these tablets to my discussed when confronted him about this ,it was if he was saying who is the expert here ,,,,
so i thanked her close friend for getting a 2nd opinion, but we still have a concern on why her legs give way and she falls , once again there's no warning when this is going too happen , hopefully by cutting down on some of these meds may help that , finger; 's crossed , so if anybody out there with same systems has any idea's on what we can do or who could help us the answer we require ,and will her legs giving way , go away in time or is this a problem she is going to have for the future,, ??
well will look forward to watching out for any reply's..